RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 6, Pages 20–32 (Mi ivm8901)  

Rearrangement formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains

D. Kh. Dzhumabaev

Chair of Mathematical Analysis, National University of Uzbekistan, 1 Universitetskaya str., Vuzgorodok, Tashkent, 100174 Republic of Uzbekistan

Abstract: We consider the rearrangement and composition formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains for principal values by Cauchy and by Kerzman–Stein. These formulas are differrent.

Keywords: Khenkin–Ramirez integral, principal value by Cauchy, principal value by Kerzman–Stein.

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:6, 16–27

UDC: 517.55
Received: 06.12.2012

Citation: D. Kh. Dzhumabaev, “Rearrangement formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 6, 20–32; Russian Math. (Iz. VUZ), 58:6 (2014), 16–27

Citation in format AMSBIB
\Bibitem{Dzh14}
\by D.~Kh.~Dzhumabaev
\paper Rearrangement formulas for singular Khenkin--Ramirez integral in strictly pseudoconvex domains
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 6
\pages 20--32
\mathnet{http://mi.mathnet.ru/ivm8901}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 6
\pages 16--27
\crossref{https://doi.org/10.3103/S1066369X14060036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84900872997}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8901
  • http://mi.mathnet.ru/eng/ivm/y2014/i6/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:155
    Full text:28
    References:36
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019